# SDR AALA201710099013

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 17,483 hours, 6,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL SHOWED DOOR PRESSURE LOW AND SLIDE PRESSURE . SERVICED THE SLIDE BOTTLE IAW AMM.
